Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2015 (2015), Article ID 174156, 9 pages
http://dx.doi.org/10.1155/2015/174156
Research Article

On the Nonlinear Fractional Differential Equations with Caputo Sequential Fractional Derivative

1School of Mathematical Sciences, South China Normal University, Guangzhou 510631, China
2School of Mathematics, South China University of Technology, Guangzhou 510641, China

Received 3 August 2015; Accepted 27 October 2015

Academic Editor: Ivan Avramidi

Copyright © 2015 Hailong Ye and Rui Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. Podlubny, Fractional Differential Equations, Academic Press, New York, NY, USA, 1999. View at MathSciNet
  2. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Differential Equations, John Wiley & Sons, New York, NY, USA, 1993. View at MathSciNet
  3. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier Science B.V., Amsterdam, The Netherlands, 2006. View at MathSciNet
  4. K. Diethelm, The Analysis of Fractional Differential Equations, Springer, Berlin, Germany, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  5. R. P. Agarwal, M. Benchohra, and S. Hamani, “A survey on existence results for boundary value problems of nonlinear fractional differential equations and inclusions,” Acta Applicandae Mathematicae, vol. 109, no. 3, pp. 973–1033, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. Z. Zhang, F. Zeng, and G. E. Karniadakis, “Optimal error estimates of spectral petrov—galerkin and collocation methods for initial value problems of fractional differential equations,” SIAM Journal on Numerical Analysis, vol. 53, no. 4, pp. 2074–2096, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  7. J. Čermák and T. Kisela, “Stability properties of two-term fractional differential equations,” Nonlinear Dynamics, vol. 80, no. 4, pp. 1673–1684, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. T. Jankowski, “Systems of nonlinear fractional differential equations,” Fractional Calculus and Applied Analysis, vol. 18, no. 1, pp. 122–132, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  9. K. Diethelm and A. D. Freed, “On the soluton of nonlinear fractional order differential equations used in the modeling of viscoplasticity,” in Scientific Computing in Chemical Engineering II. Computational Flluid Dynamics, Reaction Engineering and Molecular Porperties, F. Keil, W. Mackens, H. Voss, and J. Werther, Eds., pp. 217–224, Springer, Heidelberg, Germany, 1999. View at Google Scholar
  10. C. Giannantoni, “The problem of the initial conditions and their physical meaning in linear differential equations of fractional order,” Applied Mathematics and Computation, vol. 141, no. 1, pp. 87–102, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. R. Hilfer, Applications of Fractional Calculus in Physics, World Scientific, Singapore, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  12. N. Laskin, “Fractional Schrödinger equation,” Physical Review E, vol. 66, no. 5, Article ID 056108, pp. 1–7, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. D. Băleanu, O. G. Mustafa, and R. P. Agarwal, “On the solution set for a class of sequential fractional differential equations,” Journal of Physics. A. Mathematical and Theoretical, vol. 43, no. 38, Article ID 385209, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  14. D. Băleanu, O. G. Mustafa, and R. P. Agarwal, “On Lp-solutions for a class of sequential fractional differential equations,” Applied Mathematics and Computation, vol. 218, no. 5, pp. 2074–2081, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. Q. Li, H. Su, and Z. Wei, “Existence and uniqueness result for a class of sequential fractional differential equations,” Journal of Applied Mathematics and Computing, vol. 38, no. 1-2, pp. 641–652, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. Z. Wei, Q. Li, and J. Che, “Initial value problems for fractional differential equations involving Riemann-Liouville sequential fractional derivative,” Journal of Mathematical Analysis and Applications, vol. 367, no. 1, pp. 260–272, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. C. Bai, “Impulsive periodic boundary value problems for fractional differential equation involving Riemann-Liouville sequential fractional derivative,” Journal of Mathematical Analysis and Applications, vol. 384, no. 2, pp. 211–231, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. A. Alsaedi, S. K. Ntouyas, R. P. Agarwal, and B. Ahmad, “On Caputo type sequential fractional differential equations with nonlocal integral boundary conditions,” Advances in Difference Equations, vol. 2015, article 33, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. B. Ahmad and S. K. Ntouyas, “Existence results for a coupled system of Caputo type sequential fractional differential equations with nonlocal integral boundary conditions,” Applied Mathematics and Computation, vol. 266, pp. 615–622, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  20. B. Ahmad and J. J. Nieto, “Sequential fractional differential equations with three-point boundary conditions,” Computers & Mathematics with Applications, vol. 64, no. 10, pp. 3046–3052, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. Y. Chen and X. Tang, “Solvability of sequential fractional order multi-point boundary value problems at resonance,” Applied Mathematics and Computation, vol. 218, no. 14, pp. 7638–7648, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. W. Jiang, “Solvability of fractional differential equations with p-Laplacian at resonance,” Applied Mathematics and Computation, vol. 260, pp. 48–56, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  23. W. Ge and J. Ren, “An extension of Mawhin's continuation theorem and its application to boundary value problems with a p-Laplacain,” Nonlinear Analysis, Theory, Methods and Applications, vol. 58, no. 3-4, pp. 477–488, 2004. View at Publisher · View at Google Scholar · View at Scopus
  24. H. Ye and R. Huang, “Initial value problem for nonlinear fractional differential equations with sequential fractional derivative,” Advances in Difference Equations, vol. 2015, article 291, 2015. View at Publisher · View at Google Scholar · View at MathSciNet